# SDR SAJF2020024108034

- Difficulty date: December 28, 2019
- Submitted: February 25, 2020
- Operation: Air carrier
- Aircraft: N18715
- Make and model: Boeing 747-400
- Aircraft serial: 33731
- Aircraft time: 68,851 hours, 12,435 cycles
- Engine: Ge CF680C2B1F
- Engine time: 61,792 hours, 11,292 cycles
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Condition: Cracked
- Location: Lpt
- Part time: 67,627 hours, 12,202 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

CI-5224 TPE-ANC ENG2 VIBRATION DURING CLIMB, GROUND CHECK FOUND 1 EA LPT 5 BLADE GOT A NICK AND METAL CHIPS AT ENGINE EXHAUST. FURTHER BSI FOUND LPT 3 VANE BROKEN AND SEVERAL LPT 3 BLADE DAMAGED OVER AMM LIMIT. ENGINE NEED TO BE REPLACED. CI MOC FURTHER SENT AOG TEAM AND SPARE ENGINE TO ANC FOR REPLACING ENGINE, ACMS 1501 REPORT REVIEW: FAN/LPT VIB 3.13/3.63 @ N1 100% AND FAN/LPT VIB 3.1/4.6 @ N1 104%, ESN 706607 BASIC DATA: INSTALLED ON 2019/11/27, LAST SERVICE: PR TSLSV/CSLSV: 400/82, LPT: MDL LEVEL INSP, WAITING FOR ENGINE TEAR DOWN TO IDENTIFY THE ROOT CAUSE.
